# SDR CALA2013100791808

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,747 hours, 10,510 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Condition: Dirty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT AK NR 2 ENG IDG FILTER.  REPLACE IDG OIL FILTER ELEMENT ON RT ENG IDG IAW AMM.  REPLACED IDG OIL FILTER ELEMENTS IAW MM, LEAK CHECKED GOOD.
